The smoothness of weak solutions for a certain elliptic equation that degenerates on the boundary
Doklady Akademii Nauk, Tome 190 (1970) no. 3, pp. 514-516
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_190_3_a5,
author = {V. N. Vragov},
title = {The smoothness of weak solutions for a certain elliptic equation that degenerates on the boundary},
journal = {Doklady Akademii Nauk},
pages = {514--516},
year = {1970},
volume = {190},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_190_3_a5/}
}
V. N. Vragov. The smoothness of weak solutions for a certain elliptic equation that degenerates on the boundary. Doklady Akademii Nauk, Tome 190 (1970) no. 3, pp. 514-516. http://geodesic.mathdoc.fr/item/DAN_1970_190_3_a5/